# SDR AALA201807189032

- Difficulty date: July 16, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N388AA
- Make and model: Boeing 767323
- Aircraft serial: 27448
- Aircraft time: 94,018 hours, 15,152 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT CENTER FLIGHT ATTENDANT JUMPSEAT FLASHLIGHT FLASHED RED ON TEST (LEFTSIDE CENTER GALLEY). REPLACED BATTERIES/BATTERY PACK FOR FLASHLIGHT AT FLIGHT ATTENDANT SEAT AFT CENTER LEFT.
